Go Back   ISPINE.ORG Forum > Main forums > iSpine
FAQ Members List Calendar Search Today's Posts Mark Forums Read

iSpine Discuss still tapering/weaning.. in the Main forums forums; off Methadone. From 10mg/day down to 2.5mg/day. My GI system seems to bearing the brunt of this ...

Reply
 
LinkBack Thread Tools Display Modes
  #1 (permalink)  
Old 09-29-2015, 03:35 PM
Senior Member
 
Join Date: Sep 2006
Posts: 2,405
Default still tapering/weaning..

off Methadone. From 10mg/day down to 2.5mg/day. My GI system seems to bearing the brunt of this decrease.. wish it were easier there. Am feeling more stiffness and muscle spasms in low back and back seems to go "out" easier with severe muscle spasms. Feeling more episodes of occasional numbness in lower legs, feeling like water running down upper leg or something crawling on it (lateral aspect). Thankfully not feeling burning pain that would drive me back to taking Neurontin .. sure hope I continue to not feel that type of pain!

I see my OSS for my MRI results on Thurs. Not expecting anything unexpected though perhaps a reason for the knife like pain in my right groin sometimes when starting to walk or walk short distances. Usually comes after being inactive. Also think if anything maybe a central bulge I have at L4 is a bit worse hence the more frequent flare ups. Other than that I just expect some wear and tear stuff happening. Will post results just in case anyone's interested.

Also my PM prescribed Quinine pills for muscle spasms. I haven't filled the script yet as I wanted to ask my OSS about taking them and possibly my FP just in case there's anything that the PM overlooked and someone else might give some thought to. I've looked it up already though I still am a bit reluctant to start it without a bit more input. Has anyone else been prescribed Quinine pills for muscle spasms?

Last edited by Maria; 09-29-2015 at 03:38 PM.
Reply With Quote
  #2 (permalink)  
Old 09-29-2015, 04:00 PM
Senior Member
 
Join Date: Oct 2006
Location: arizona
Posts: 256
Default

After my right shoulder surgery, my arm would fly up uncontrollably and unpredictably ala Dr. Strangelove (which, as you can imagine, freaked both me and my patients out). The orthopod's PA suggested drinking tonic water for the quinine. It didn't particularly help but I would imagine that the quinine dosage is higher in the pills. (Fortunately, those spasms stopped) It's worth a try.
Magnesium is supposed to be helpful as well.
Reply With Quote
  #3 (permalink)  
Old 10-09-2015, 05:35 AM
Senior Member
 
Join Date: Sep 2006
Location: N. San Diego
Posts: 254
Default Now that you're past the spasms...

Re: "ala Dr. Strangelove." Haaa, that's a scream!
__________________
Jim

2003 L5S1 Charite
1981 L5S1 Discectomy
Reply With Quote
  #4 (permalink)  
Old 10-09-2015, 11:23 PM
Senior Member
 
Join Date: Oct 2006
Location: arizona
Posts: 256
Default

Jim--it is only funny in retrospect. For my patients with histories of abuse, it was torture.

Maria: Did you get any results at the OSS?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT. The time now is 02:32 PM.


Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.